... weeks ago with Atrial fib. this came on gradually over 1 week. I'm starting to have the same feelings again and I plan to visit my internist in the morning. I may need to decrease the dose from 4 mg to 2 mg. please contact me email@example.com
Welcome to the site! I did not take Pomalyst (pomalidomide), but I took thalidomide, which is very similar. I had terrible side effects from that drug, including petit mal seizures. I took thalidomide for 10 months and was then switched to Velcade. The infusions of Velcade, along with Decadron, put my multiple myeloma in remission, and it has remained in remission. Are you seeing an internist for treatment of your multiple myeloma? You should be seeing a hematologist/oncologist. Are you taking any other meds that might have caused your CHF and A Fib? I am very concerned that you remain on the Pomalyst if your doctor suspects that it has caused a heart condition. There are many, many treatments for multiple myeloma that do not have the horrible, sometimes permanent, side effects of pomalidomide and thalidomide. An Internal Medicine doctor should not be treating a cancer like multiple myeloma. Ask your internist for a referral to an oncologist/hematologist. With PROPER treatment, multiple myeloma is very treatable, although incurable. In 2 months, I will be a 10-year survivor of MM. I have been in your shoes, and I am very concerned about the meds you have been given, in view of your recent CHF and A Fib. I will add you as a friend so that you can send me a private message through this site. Click on my name in blue. You will be taken to my profile page. Click on "Add a friend". You will then be able to see the option to 'Ask a private question". I hope you will send me a private message. I think we need to talk.
- Pomalyst Information for Consumers
- Pomalyst Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pomalyst (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 1 answer
Posted 21 May 2011 • 2 answers
Posted 25 Jun 2011 • 2 answers
Posted 5 Nov 2011 • 4 answers
Posted 13 Apr 2013 • 2 answers